Tegretol and Hair Loss

Hair loss may be a possible side effect of Tegretol® (carbamazepine), although hair loss is not among the most commonly reported Tegretol side effects. The exact percentage of people who experienced hair loss while taking the drug was not reported. Given how common hair loss is in the general population, it is difficult to say whether this is caused by Tegretol, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking Tegretol, talk with your healthcare provider. Depending on the severity of your hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome, or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another treatment for trigeminal neuralgia or epilepsy.
Alternative Therapies for Pain Management

Tegretol Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.